# SDR FDEA201407111706

- Difficulty date: July 11, 2014
- Submitted: July 23, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757222
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N721091
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING LT STUB SNRM N00618 FOUND TEE WITH WORN HOLE AT THE WING TO BODY STRUCTURE AT STATION 984, STRINGER 17L.  SUPPORT TEE REMOVED & NEW FABRICATED SUPPORT TEE FABRICATED PER BOEING DRAWING 149N7210 SHT 5 REV B.  REPAIR CLASSIFIED AS MAJOR
